MAUDE Adverse Event Report: ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X44MM; PROSTHESIS, TRAUMA

ZIMMER GMBH BLUNT TIP SCREW, ÿ 4X44MM; PROSTHESIS, TRAUMA
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D.10: proximal humerus, right, ã¿ 11x160mm item#47249616011 lot# 3137800 blunt tip screw, ã¿ 4x42mm item#47-2486-042-40 lot#3155804; ann blunt tip screw 4x42mm item#47-2486-042-40 lot#3152737; ann blunt tip screw 4x60mm item#47-2486-060-40 lot#3091607; ann cort bone screw 4 x 30mm item# 47-2486-130-40 lot#3155767; ann cort bone screw 4 x 32mm item# 47-2486-132-40 lot#3091574; affixus ph nl cap 0mm item#47-2488-010-00 lot#3158999.G2.Report source: japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: medwatch's: 0009613350-2023-00643; 0009613350-2023-00645.
 
Event or Problem Description
It was reported that operation was performed with ann nail on sep 12, 2023.After 4 weeks from this surgery, surgeon found #1 and #2 proximal screws were backed out from the proper position.The surgeon keeps an eye on the patient condition as well as no revision will be planned so far.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: d4(udi); e1; e2; e3; g3; h2; h3; h6.Corrected: b5; h4.Two radiographs were provided and reviewed by a radiologist.Two views of the right humerus demonstrate an intramedullary rod with multiple fixation screw; the proximal two fixation screws have withdrawn.Comminuted fracture of the proximal humeral diaphysis with lucent fracture line still seen.Glenoid osteophytosis and steopenia.Overall fit and alignment of the implants is appropriate.Perhaps the screws backed out because of the incompletely healed fracture.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.A definitive root cause is unable to be determined if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that patient presented approximately 4 weeks post initial surgery and it was found that two proximal screws have backed out of the ann nail system.At this time, no revision surgery is planned.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
BLUNT TIP SCREW, ÿ 4X44MM
Common Device Name
PROSTHESIS, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18184686
Report Number0009613350-2023-00644
Device Sequence Number7568325
Product Code HSB
UDI-Device Identifier00889024505469
UDI-Public(01)00889024505469(17)260729(10)3076788
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/29/2026
Device Model NumberN/A
Device Catalogue Number47248604440
Device Lot Number3076788
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date11/21/2023
Supplement Report FDA Received Date12/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Patient SexUnknown